# SDR SWAA2023031302378

- Difficulty date: February 12, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 50,940 hours, 30,659 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Torn
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR PANEL 222DF HAS A TORN OUT FASTENER HOLE ON THE O/B EDGE<[01] IDENTIFIED FLOOR PANEL 222DF MATERIAL IAW SRM 53-00-50-0I-1 FIG. 2 TABLE 2. DAMAGE AT DISCREPANT LOCATION EXCEEDS ALLOWABLE DAMAGE LIMITS AND REQUIRES A PERMANENT REPAIR IAW SRM 53-00-50-1A-1 PARAGRAPH 4.F. DAMAGE IS REPAIRABLE PER SRM 53-00-50-2R-1.   REMOVED DAMAGED SKIN AT DISCREPANT LOCATION MEASURING 1.0 X 2.0. CLEANED; AND REQUESTING OKAY TO APPLY POTTING IAW SRM 53-00-50-2R-1 PARAGRAPH 3.C-F.;[02] VALIDATED REPAIR PER SRM 53-00-50-2R-1;[03] VERIFIED ITEMS 1;2 CORRECTIVE ACTIONS. OKAY TO APPLY POTTING IAW SRM 53-00-50-2R-1 PARAGRAPH 3.C-F.;[04] APPLIED POTTING COMPOUND BMS5-28 TY19 LOT#AK2JP8366K TO EXPOSED CORE IAW SRM 53-00-50-2R-1 PARAGRAPH 3.G;[05] CURED POTTING; SANDED FLUSH; CLEANED REPAIR AREA AND FABRICATED REPAIR PIES FROM BMS9-3 STYLE 1581 LOT NUMBER 1513216-1 IAW SRM 53-00-50-2R-1 PARAGRAPH 3.H-J AND K.(1).(A) OK TO INSTALL REPAIR PLIES.;[06] INSPECTED AND VERIFIED CORRECTIVE ACTIONS 1 THRU 5.  VERIFIED MEASUREMENTS TABLE.;[07] INSTALLED PLIES WITH BMS8-201 TYPE III LOT NUMBER AK2EP8210K VACUUM BAGGED PLIES AND VERIFIED A SATISFACTORY 5X5 USING VACUUM GAUGE ID: E11543 DUE: 09/2023 IAW SRM 53-00-50-2R-1 PARAGRAPH 3.K.(1).(B-C) AND L.(1).
